Affordable Access

Access to the full text

Fixed point property of a nonempty set relative to the class of friendly mappings

Authors
  • Anjum, Rizwan1
  • Abbas, Mujahid2, 3
  • 1 Government College University, Lahore, 54600, Pakistan , Lahore (Pakistan)
  • 2 Government College University, Katchery Road, Lahore, 54000, Pakistan , Lahore (Pakistan)
  • 3 China Medical University Hospital, Taichung, 40402, Taiwan , Taichung (Taiwan)
Type
Published Article
Journal
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas
Publisher
Springer International Publishing
Publication Date
Oct 29, 2021
Volume
116
Issue
1
Identifiers
DOI: 10.1007/s13398-021-01158-5
Source
Springer Nature
Keywords
Disciplines
  • Original Paper
License
Yellow

Abstract

The aim of this paper is to introduce the concept of friendly mappings with the help of commutative diagram. It is shown that a nonempty set has the fixed point property relative to the collection of friendly mappings. Some examples are presented to support the results proved herein.

Report this publication

Statistics

Seen <100 times